MAUDE Adverse Event Report: COOK INC ADVANCE 14 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK INC ADVANCE 14 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number G50319
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, 4.5fr sheath was inserted into the thrombotic occlusive lesion existing from the right popliteal artery to the posterior tibial artery.A right femoral artery approach was used.There was no angulation or vessel calcification noted.After passing through a 0.014inch wire guide, the physician dilated the lesion with the reported advance 14 lp low profile balloon catheter (2mm × 20mm).For sizing-up of the balloon catheter, the physician tried to pull the reported balloon out of the sheath, but the balloon catheter was unable to be pulled out of the sheath.Therefore, the sheath and the reported balloon catheter were removed together.After that, a new 4.5 fr sheath was inserted into the patient, and the physician used 2 advance14lp which were bigger sizes than the reported balloon catheter and dilated the lesion.The 2 advance14lp were removed from the patient's body without any problems.The procedure was completed without any problems.No adverse effects were reported due to this occurrence.
 
Additional Manufacturer Narrative
A review of the complaint file, risk files, and complaint history records shows that there is no precedent set for reporting such a complaint and the risk file shows the associate risk as: negligible harm.Event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death or serious injury and there is no precedence of this malfunction leading to an adverse event.H1: our system requires this field to be populated and still reflects "malfunction" there was no reportable device malfunction.
 
Event or Problem Description
No new patient or event information to report.

Brand Name
ADVANCE 14 LP LOW PROFILE BALLOON CATHETER
Common Device Name
LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11273140
Report Number1820334-2021-00243
Device Sequence Number11636377
Product Code LIT
UDI-Device Identifier10827002503196
UDI-Public(01)10827002503196(17)230713(10)13303004
Combination Product (Y/N)N
PMA/510(K) Number
K170193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model NumberG50319
Device Catalogue NumberPTAX4-14-170-2-20
Device Lot Number13303004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014INCH WIRE GUIDE (AGOSAL/ASAHI INTECC); PARENT 4.5FR/MEDIKIT
Patient Age54 YR